# SDR CALA2015011200032

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 45,989 hours, 16,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, WHILE PERFORMING A DOUBLER AT STATION 727D BL0.0 FOUND A CRACK INDICATION IN ONE HOLE THAT APPEARS TO BE A DOUBLE DRILLED HOLE FREEZE PLUG.  REPAIR ACCOMPLISH IAW ECRA 5330-05003 ON OR BEFORE JAN 3 20 16.  ACCOMPLISH A PERMANENT REPAIR PLANNING TO CONTACT ENGINEERING AFTER NOV 3 2015 BUT BEFORE DEC 3 2015 FOR PERMANENT REPAIR.
